Hi. I have been diagnosed with hypothyroidisum over the last 2 years. Since then my dosage of Levothyroxine has steadily increased to 125 micrograms. On the last increase I felt amazine almost straight away. It was an increase from 100 - 125. However, I started to sweat, I felt very strange about this for a few weeks but then realised I should be sweating, it's hot! It was then too it dawned on me I had not been sweating for years, even when running etc. So I was feeling really good, my mind was clear, very clear... My body seemed to be OK too. But now, three months after the increase I have once again am having days where I feel rubbish. Last week at work I started to talk to someone and my words were a jumble. I felt rough and it took an hour or so to be able to talk and make sense. Is this normal guys?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.